Nurofen Sinus & Pain 24'S

€10.50

Code 5000158105577


THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND
Add to Basket
Product Information

Nurofen Sinus & Pain Tablet Dual action formula to treat the symptoms of cold and flu including headache, sinus pain and pressure, fever, aches, pains and sore throat.

Non drowsy formula.

How To Use

Adults and children over 12 years - one or two tablets every 4 hours. Maximum 6 in 24 hours.

Not to be used in children under 12 years.

Do not use if pregnant or breast feeding.

Contact us if on other medication.

Active Ingredients

Each tablet contains ibuprofen 200mg, pseudoephedrine HCL 30mg and E110

Delivery Info

We deliver to all counties in Ireland, Northern Ireland, and mainland United Kingdom (with exceptions) - offering FREE delivery on all orders over €40 / £35. We are also pleased to offer FREE Click & Collect service in our Monaghan store.

View full Delivery & Collection information

Returns Policy

If you wish to return a product you have purchased from our website, please make sure we receive your returned items, within 14 days from the day you receive them, to be refunded in full via the original payment method.

Please read our full Returns Policy

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty